RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 1  


A smooth trajectory classification of integrable Hamiltonian systems with two degrees of freedom
A. V. Bolsinov
3
Inertial manifolds and stationary measures for stochastically perturbed dissipative dynamical systems
T. V. Girya, I. D. Chueshov
29
$U$-convergence almost everywhere of double Fourier series
M. I. Dyachenko
47
Skew-symmetric identities in special Lie algebras
M. V. Zaicev
65
A functional model for the Lie algebra $\operatorname{ISO}(1,1)$ of linear non-self-adjoint operators
V. A. Zolotarev
79
Non-stable linear actions of connected semisimple complex algebraic groups
V. É. Kordonskii, E. A. Tevelev
107
Bernstein type inequalities for derivatives of rational functions in $L_p$ spaces for $p<1$
A. A. Pekarskii, H. Stahl
119
Removable singularities of plurisubharmonic functions of class $\operatorname{Lip}_\alpha$
A. S. Sadullaev, Zh. R. Yarmetov
131
A differentiable manifold with non-coinciding dimensions under the continuum hypothesis
V. V. Fedorchuk
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019